question-icon

What causes severe upper abdominal pain?

default
Posted on Tue, 22 Jul 2014
Question: i have severe pain in upper abdomen caused by trapped gas .this is there for past 2 days.I have taken some antispasmodic drugs prescribed by my physician but the pain comes and goes.
doctor
Answered by Dr. Ratnakar Kini (2 hours later)
Brief Answer:
Answer given below

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

If you have upper abdominal pain and fullness in the upper abdomen, you can take the following medications -

1. T.Sompraz 20 mg twice daily before food
2. T.Lesuride MPS thrice a day before food

The symptoms could be probably be due to acid peptic disease.

I hope that answers your question.
Let me know if I can assist you further.
Regards,
Dr.R.K
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ratnakar Kini (4 hours later)
I got a reply from Dr Kiny.I have got the medicines.I want to know about my diet regime .Bloating in the stomach starts as soon as i eat anything.
doctor
Answered by Dr. Ratnakar Kini (23 minutes later)
Brief Answer:
Answer given below

Detailed Answer:
Hi,
Try to avoid oily/fried/masala food.
Try to limit the intake of dal, beans, cauliflower and cabbage.

I hope that answers your question.
Let me know if I can assist you further.
Regards,
Dr.R.K
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ratnakar Kini (3 days later)
I am feeling much better.pl let me know for how long I should continue medication?Do I need to take any precaution in future.?
doctor
Answered by Dr. Ratnakar Kini (8 hours later)
Brief Answer:
Answer given below

Detailed Answer:
Hi,
You can take these medications for 4 weeks.
Follow the dietary advice I have given already for prevention also.
Also check your blood glucose levels.

I hope that answers your question.
Let me know if I can assist you further.
Regards,
Dr.R.K.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1994

Answered : 2008 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe upper abdominal pain?

Brief Answer: Answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.R.K and I am pleased to assist you. If you have upper abdominal pain and fullness in the upper abdomen, you can take the following medications - 1. T.Sompraz 20 mg twice daily before food 2. T.Lesuride MPS thrice a day before food The symptoms could be probably be due to acid peptic disease. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.R.K